Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Barilari - S. Ivanov

A Bonnet-Myers type theorem for quaternionic contact structures

created by barilari on 10 Mar 2017
modified on 16 Apr 2021


Published Paper

Inserted: 10 mar 2017
Last Updated: 16 apr 2021

Journal: Calc. Var. PDE
Volume: 58
Number: 37
Year: 2019


We prove a Bonnet-Myers type theorem for quaternionic contact manifolds of dimension bigger than 7. If the manifold is complete with respect to the natural sub-Riemannian distance and satisfies a natural Ricci-type bound expressed in terms of derivatives up to the third order of the fundamental tensors, then the manifold is compact and we give a sharp bound on its sub-Riemannian diameter.


Credits | Cookie policy | HTML 5 | CSS 2.1